| Model Number |
N/A |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Defective Component (2292)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that midline got stuck in patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of difficulty removing the guidewire of a powerglide pro is confirmed and was determined to be use related.One 22 ga powerglide pro was returned for evaluation.The guidewire in the returned powerglide pro was observed to have disjointed coils throughout the distal end of the guidewire, and the guidewire was observed to have sharp bends coming out of the distal end of the needle.Based on the sharp bends and disjointed coils observed along the returned guidewire of the powerglide pro, the complaint of difficult device removal is confirmed.Insertion into resistance such as tissue can cause damage to the guidewire thus causing difficulty during removal of the guidewire.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
It was reported by the customer that midline got stuck in patient on insertion additional info received: customer reported that pt.Had pain at insertion site.Diagnosed with strep a, i could not pull out guidewire and device once deployed.I had to remove the whole device and catheter with great resistance.No complications, i was able to pull all of it out.